# SDR CALA2022020800344

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Fr62,63 Str32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 32R BETWEEN FRAME 62 & 63 HAS CORROSION.SUPPORT TASK GENERATED BY:V061334 AT HAECO LCQ  PER NON ROUTINE 9292561 (3056 1) REMOVED AND REPLACED SECTION OF STRINGER 32R BETWEEN FR 62 & 63 IAW A320 SRM 53-00-13-300-001.
